Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

menstrual problem in women, can i take amenorrhea tablets(Ayurvedic)?

Helo ladies, Every one can share their problem related to menstrual cycle. please is there any doctor who canhelp us.....plz do answer our question..Iam havving irregular periods. please help me. can i take amenorrhea tablets(Ayurvedic) waiting for your revert.
Asked On : Fri, 27 Nov 2009
Answers:  3 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

irregular periods need to be evulated for the hormonal imbalance and then treated, taking what self medications in the name of ayurvedic may cause serious fertility problem in future. you need to consult your doctor for a diagnosis of irregular menstural bleed

Answered: Fri, 27 Nov 2009
  User's Response
how to get periods? I m not pregnent...i am 25 year old & m married.last night some bleeding get but i m not getting periods. my periods date is 24.
Answered: Tue, 24 May 2011
  User's Response

i want 2 increase my height

Answered: Sat, 28 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor